# SDR ASOA04455

- Difficulty date: June 26, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECKI N MCN, THE FORWARD EMEGENCY FLOOR LIGHT TRACK WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE RIGHT AND LEFT EMEGENCY EXIT LIGHTS AND THE FLOOR TRACK LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
